# SDR IPXA2016031400687

- Difficulty date: February 1, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E SKIN CRACKED AT NR 10 SLAT TRACK TRACK CUTOUT BS XOS 661.7174.  ACCOMPLISHED PERMANENT REPAIR ON LT WING FIXED L/E AT NR 10 SLAT TRACK CUTOUT, BS XOS 661.7174 IAW EA 011-5754-01-A6078, REV I/R AND EO MD11-5730-60183-A.
